Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

West-Coast_Skater

Veteran Member
  • Total Reviews

    0
  • Content Count

    188
  • Joined

  • Last visited

Community Reputation

0 Neutral

About West-Coast_Skater

  • Rank
    Let the good times roll!

Profile Information

  • Gender
    Male
  • Location
    California, the sunny side ☀
  1. well if your on taz .05%, theres always the .1%
  2. thats whats im starting to do, its less irritating than bp that's for sure
  3. wow i read the whole thing and i must say you are a gifted writer, it felt like my whole life was being narrated into a few paragraphs. Responding to your question: i do believe you should try accutane. and while your at it, why not give healthy eating a shot? like cut out dairy and cereal and junk and see what happens
  4. its definitely worth it if you can stand the 3 months of horror it does to your face.
  5. woah!! your doing alot to your face. try cutting back to washing 2 times a day, 3 tops. taz is also very irritating so the bp may be a little too much
  6. im on week 12 and im stilll breaking out. i was pretty much like you, breaking out ALL the time. it gets better though, stick with it im actually seeing good results
  7. sweet thanks for finding out. ill try to find a cool place where i can put it
  8. idk ive been thinking that too. this house is like a damn sauna i dont want my retin-a to stop working!
  9. hah im doing the EXACT same thing right now. retin-a is muuuuuch more irritating, and i got a little initial breakout, not as bad as starting differin. so far its been like 8 weeks and its alright, just alot of irritation and the last of my initial breakout
  10. 1. they both are 2. creams are more for sensitive skin, may clog pores though so they may not work as well as gels. 3. they both are 4. they both are, retin-a more so 5. they both are 6. they act on the receptors, which tell the cells to shed in faster cycles (essentially exfoliating the skin). Your overthinking this. Retin-a is milder but less strong. Tazorac is more irritating but stronger. Go to your dermatologist, and he/she will tell you which one suits your acne
  11. theres alot of websites like this i remember another one was like ___secret.com idk what it was
  12. damn it pisses me off that the website said full results in 7 weeks. its been almost 9 weeks and im still breaking out!!! seeing some improvement, but i am not impressed. i was hoping that moving up to retin a after differin would produce full results. ill give it a few more weeks
  13. if you buy from a reputable supplement distributer you wont have these problems. and im pretty sure more people experience side effects from drugs than supplements. its no conspiracy theory why big pharma wants to ban supplements, we already know the pharmaceutical industry pours money into doing this. it is to make more MONEY. and in capitalism money comes first before ethics i agree that supplements should be better regulated, but not to the point that it does more harm than good
  14. ive used both, differin at the start of this year and im currently using retin-a. differin is much much muuuuuuuccchh milder than retin-a. it is not as strong though, which is why i switched to retin-a. i dont think differin will scar your skin, but i dont even know why retin-a scarred your skin. if it was from your initial breakout, yes you may experience more acne and scars, but that goes for every topical retinoid. p.s. i didnt notice any major scars after my 12 weeks of differin, so i thi
×